# SDR SWAA2024061485675

- Difficulty date: May 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Refule
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P15 REFUEL PANEL FACEPLATE HAS SPOTS OF CORROSION<[01] REMOVED THE REFUEL PANEL AS PER REFERENCE AMS 28-41-61-000-801; INSTALLED P15 REFUEL PANEL AS PER AMM 28-21-00-400-801; PERFORMED REFUEL PANEL INSTALLATION TEST AS PER AMM 28-21-00-400-801. TEST FOUND NORMAL.;[02] VERIFIED REMOVED AND REPLACED P15 REFUEL PANEL FACEPLATE & OP'S TEST NORMAL.;[03] ALL STEPS COMPLETED.
